American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Habib Marzougui and Issam Naghmouchi. Minimal sets for group actions on dendrites. Proc. Amer. Math. Soc. 144 (2016) 4413-4425.
Abstract, references, and article information   
View Article: PDF

[2] Jiehua Mai and Enhui Shi. Structures of quasi-graphs and $\omega$-limit sets of quasi-graph maps. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Jakub Šotola and Sergei Trofimchuk. Construction of minimal non-invertible skew-product maps on 2-manifolds. Proc. Amer. Math. Soc. 144 (2016) 723-732.
Abstract, references, and article information   
View Article: PDF

[4] J. J. Sánchez-Gabites. Arcs, balls and spheres that cannot be attractors in $\mathbb{R}^3$. Trans. Amer. Math. Soc. 368 (2016) 3591-3627.
Abstract, references, and article information   
View Article: PDF

[5] N. A. Solodovnikov. Boundary-preserving mappings of a manifold with intermingling basins of components of the attractor, one of which is open. Trans. Moscow Math. Soc. 75 (2014) 69-76.
Abstract, references, and article information   
View Article: PDF

[6] Stephen P. Humphries and Anthony Manning. Curves of period two points for trace maps. Trans. Amer. Math. Soc. 367 (2015) 5721-5751.
Abstract, references, and article information   
View Article: PDF

[7] Sue Goodman and Jane Hawkins. Julia sets on $\mathbb{R}\mathbb{P}^2$ and dianalytic dynamics. Conform. Geom. Dyn. 18 (2014) 85-109.
Abstract, references, and article information   
View Article: PDF

[8] W. Patrick Hooper. An infinite surface with the lattice property I: Veech groups and coding geodesics. Trans. Amer. Math. Soc. 366 (2014) 2625-2649.
Abstract, references, and article information   
View Article: PDF

[9] Van Cyr. A number theoretic question arising in the geometry of plane curves and in billiard dynamics. Proc. Amer. Math. Soc. 140 (2012) 3035-3040.
Abstract, references, and article information   
View Article: PDF

[10] Michał Misiurewicz and Ana Rodrigues. Non-generic cusps. Trans. Amer. Math. Soc. 363 (2011) 3553-3572. MR 2775818.
Abstract, references, and article information   
View Article: PDF

[11] Henk Bruin and Jonathan H. B. Deane. Piecewise contractions are asymptotically periodic. Proc. Amer. Math. Soc. 137 (2009) 1389-1395. MR 2465664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Boju Jiang, Yi Ni and Shicheng Wang. 3-manifolds that admit knotted solenoids as attractors. Trans. Amer. Math. Soc. 356 (2004) 4371-4382. MR 2067124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Boris Paneah. Dynamical approach to some problems in integral geometry. Trans. Amer. Math. Soc. 356 (2004) 2757-2780. MR 2052596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shigenori Matsumoto. Affine flows on 3-manifolds. Memoirs of the AMS 162 (2003) MR 1955493.
Book volume table of contents   

[15] C. A. Morales. Axiom A flows with a transverse torus. Trans. Amer. Math. Soc. 355 (2003) 735-745. MR 1932723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bassam R. Fayad. Skew products over translations on ${\mathbf T}^d$, $d \geq 2$. Proc. Amer. Math. Soc. 130 (2002) 103-109. MR 1855626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia